A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Some global results for nonlinear Sturm–Liouville problems with spectral parameter in the boundary condition

Volume 115 / 2015

Ziyatkhan S. Aliyev, Gunay M. Mamedova Annales Polonici Mathematici 115 (2015), 75-87 MSC: Primary 34B15, 34B24, 34C10, 34C23, 34L15, 45C05, 47J10, 47J15. DOI: 10.4064/ap115-1-6

Abstract

We consider nonlinear Sturm–Liouville problems with spectral parameter in the boundary condition. We investigate the structure of the set of bifurcation points, and study the behavior of two families of continua of nontrivial solutions of this problem contained in the classes of functions having oscillation properties of the eigenfunctions of the corresponding linear problem, and bifurcating from the points and intervals of the line of trivial solutions.

Authors

  • Ziyatkhan S. AliyevBaku State University
    and
    IMM NAS of Azerbaijan
    Baku, Azerbaijan
    e-mail
  • Gunay M. MamedovaBaku State University
    Baku, Azerbaijan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image